MAUDE Adverse Event Report: SONOVA AG PHONAK AUDEO P90-RL; HEARING AID, AIR-CONDUCTION, RECEIVER-IN-CANAL

SONOVA AG PHONAK AUDEO P90-RL; HEARING AID, AIR-CONDUCTION, RECEIVER-IN-CANAL
Model Number 050-0773
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
It has been brought to manufacturer's attention that the hcp reported she noticed the wax guards did not go easily into the when she went to fit them with the patient.The patient ended up having to go to urgent care because the wax guard fell out and got stuck in his ear.

Brand Name
PHONAK AUDEO P90-RL
Common Device Name
HEARING AID, AIR-CONDUCTION, RECEIVER-IN-CANAL
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich ,che 8712
SZ  8712
MDR Report Key23721241
Report Number3008848788-2025-00019
Device Sequence Number15556841
Product Code OSM
UDI-Device Identifier07613389301113
UDI-Public(01)07613389301113
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/10/2025
Report Date (Section F) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number050-0773
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/10/2025
Device Age3 MO
Event Location Other
Date Report to Manufacturer11/10/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale